Hyperspaces of polyhedra are Hilbert cubes

D. Curtis; R. Schori

Fundamenta Mathematicae (1978)

  • Volume: 99, Issue: 3, page 189-197
  • ISSN: 0016-2736

How to cite


Curtis, D., and Schori, R.. "Hyperspaces of polyhedra are Hilbert cubes." Fundamenta Mathematicae 99.3 (1978): 189-197. <http://eudml.org/doc/215107>.

author = {Curtis, D., Schori, R.},
journal = {Fundamenta Mathematicae},
keywords = {hyperspace; nondegenerate connected polyhedron; Hilbert cube},
language = {eng},
number = {3},
pages = {189-197},
title = {Hyperspaces of polyhedra are Hilbert cubes},
url = {http://eudml.org/doc/215107},
volume = {99},
year = {1978},

AU - Curtis, D.
AU - Schori, R.
TI - Hyperspaces of polyhedra are Hilbert cubes
JO - Fundamenta Mathematicae
PY - 1978
VL - 99
IS - 3
SP - 189
EP - 197
LA - eng
KW - hyperspace; nondegenerate connected polyhedron; Hilbert cube
UR - http://eudml.org/doc/215107
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.